Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 15, Pages 959-969

Complexity of terms, composition, and hypersubstitution

1Institut für Mathematik, Universität Potsdam, Am Neuen Palais, Potsdam 14415, Germany
2Department of Mathematics and Computer Science, University of Lethbridge, Alberta, Lethbridge, Canada T1K 3M4

Received 25 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Klaus Denecke and Shelly L. Wismath, “Complexity of terms, composition, and hypersubstitution,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 15, pp. 959-969, 2003. doi:10.1155/S0161171203202118